# SDR UIEA2011082700474

- Difficulty date: August 27, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 5,500 hours, 8,595 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Punctured
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, MX FOUND THE NR 4 RT THRUST REVERSER CORE COWL HAS 2 PUNCTURES IN THE SKIN LOCATED ABOVE THE ACCESS PANEL AND BLOWOUT DOOR.   DAMAGE TO THE ACCESS PANEL AND BLOWOUT DOOR HINGES, LATCHES AND LANYARDS. REPAIRED.
